# SDR IPXA2016083107696

- Difficulty date: August 25, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 27,612 hours, 18,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N5361
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, MAIN CABIN NEW FLOORBOARD 251XFF DELAMINATED.  FABRICATED MAIN CABIN FLOORBOARD 251XFF IAW EO B757-5320-9692-H.
